Couldn't find what you looking for?

TRY OUR SEARCH!

I'm 48 yrs old. Started birth control pills several years ago to help problems from fibroid tumors. I've had my tubes tied so I'm not worried about birth control. Tried many different b.c. pills to control the problems. Finally triphasic (Enpresse) controlled the problems associated with the fibroids. Over the past year during the last week of my packet of pills (no hormones in pills) I've had increasing problems with night sweats and hot flashes. I'm now beginning to have these same problems before the last week of packet. Understandably I have major sleep problems the last week of packet. I'm also beginning to have problems sleeping not associated with the night sweats other weeks but especially closer to the end of second and the beginning of the third week of packet. I presume I'm perimenopausal. My doctor has suggested a low dose of Primarin 0.3 mg. during this week to help with the night sweats. I'm concerned about several things: Since my estrogen levels seem to be decreasing do I really still need to be on the pill since fibroids seem to get better when estrogen decreases? How safe is the amount of hormones I'm taking, birth contol plus primarin if I'm near to menopause? Is the type of birth control I'm taking known to cause night sweats and hot flashes as a side effect of this particular pill in younger women? If I go off of this pill will the hot flashes and night sweats be constant instead of just 8-10 days due to perimenopause? Is there a better pill that you can suggest to control my irregular bleeding, heavy bleeding and very painful cramps without night sweats? The pill I'm on now is controlling these fibroid complaints very well! Should I have a blood test to see where I'm at in regards to perimenopause/menopause? I don't want to be on HRT if I can avoid it. Thanks for your time and please give me your thoughts. Sincerly, Nabjac

Loading...

I just started the birth control pills and I am 50 years old. I have never been on them in my life, but due to heavy periods and anemia(caused by the heavy periods) my doctors suggested I go on it. It is called seasonale and you only have your periods 4 times a year. You go 3 months without it. My doctor said it may help control the hot flashes as well. I am only going to stay on themn for about 6 months or so because I am hoping after that that my period will stop on their own. Hope this is helpful. Good luck, and I will let you know in a few months since I just started them a week ago.

Sincerely,
Chris
Reply

Loading...

I am also on enpresse and finding the same thing happening to me. I thought I was having random touches of the flu. The thing is, I'm only 23. I've been on BC for the past 8 years and this is the only pill I can say worked for me as far as mood swings and being able to stay happy. I have also found on this med that I have bad bouts with anxiety, which I've never experienced before.
Reply

Loading...